Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A supplement to Parker's ``Remarks on balanced incomplete block designs''


Author: Esther Seiden
Journal: Proc. Amer. Math. Soc. 14 (1963), 731-732
MSC: Primary 05.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0154823-4
MathSciNet review: 0154823
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bose and K. A. Bush, Orthogonal arrays of strength two and three, Ann. Math. Statist. 23 (1952), 508-524. MR 0051204 (14:442c)
  • [2] E. T. Parker, Remarks on balanced incomplete block designs, Proc. Amer. Math. Soc. 14 (1963), 729-730. MR 0154822 (27:4766)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.20

Retrieve articles in all journals with MSC: 05.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0154823-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society